# SDR 98FDEA00335

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167FE
- Make and model: Boeing 727-22
- Aircraft serial: 18864
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

98-0118 - ON T/O WITH T/O PWR SET.  COCKPIT FILL WITH BURN ODOR.  NR 1 BLD WAS OPEN AND LEFT PACK ON.  SWITCH BLD AIR SOURCE TO NR 2 ENG.  STILL HAD FUMES SWITCH TO RIGHT PACK OPER AND WAS OK.  AFTER T/O TURNED LEFT PACK ON WITH CLIMB POWER AND SMELL CAME BACK.  SWITCH FROM NR 1 TO NR 2 BLEED SOURCE AND STILL HAD FUMES.  REMOVED AND REPLACED LEFT CONDENSER/WATER SEPARATOR  SOCK.  INSP RAM AIR DOOR AREA AND PRECOOLER EXHAUST FOR SIGN OF BIRD STRIKE/BIRD NEST.  ACM MACH OIL LEVEL GOOD.  RAN ENG AT T/O PWR AND GOT SMELL WHEN N2 ABOVE 85 PERCENT DECREASE WITH THROT RETARD.  SMELL IS FROM NR 1 ENG ONLY.  REMOVED AND REPLACED RIGHT H2O SEP BAG PER M/M 21 TAKEOFF POWER RUN OF ALL ENG AND ALL PACKS AND BLD AT MULTIPLE
